# SDR UIEA2011021100060

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 50,030 hours, 7,668 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Smoke
- Location: Potable Water
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING OFFLOAD, LOADMASTER NOTED SMOKE COMING OUT OF THE RT SIDE VENT AT STA 850.  ISOLATED SMOKE TO POTABLE WATER COMPRESSOR, INSPECTED GENERAL AREA AND NO ABNORMALITIES FOUND. POTABLE WATER COMPRESSOR INOPERATIVE AND POTABLE WATER SYS DEACTIVATED.
